# SDR CA990111032

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010477
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 22,800 hours
- Component: 759162801
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) LOST 2 LITRE HYDRAULIC FLUID IN-FLIIGHT FROM NR 2 SYSTEM.   LINE FOUND LEAKING.  REF IPC 29-10-00, FIGURE 30, ITEM 345.
